# SDR IPXA2017072719816

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 54,786 hours, 18,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS AND OPS CHECKED NORMAL IAW MM 33-51-00-715-227.
